MAUDE Adverse Event Report: TELEFLEX MEDICAL LASERTUBUS 5MM; TUBE, TRACHEAL (W/WO CONNECTO

TELEFLEX MEDICAL LASERTUBUS 5MM; TUBE, TRACHEAL (W/WO CONNECTO
Model Number IPN040898
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "during use the proximal portion of the tube folded, almost at right angles, in the mount of the patient, with both the cuffs between the vocal cords, making impossible ventilation flow." additional information received stated that "no desaturation or clinical complication for the patient.They solved the issue using another laser tube".Patient condition reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn # (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.

Brand Name
LASERTUBUS 5MM
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTO
Manufacturer (Section D)
TELEFLEX MEDICAL
71394 kernen
Manufacturer (Section G)
TELEFLEX MEDICAL
willy-rusch-str. 4 - 10
71394 kernen 71394
GM   71394
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key15693263
Report Number9610520-2022-00006
Device Sequence Number7384669
Product Code BTR
UDI-Device Identifier04026704002658
UDI-Public04026704002658
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K935842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/31/2024
Device Model NumberIPN040898
Device Catalogue Number102004-000050
Device Lot Number22061
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2022
Supplement Date Received by Manufacturer11/24/2022
Initial Report FDA Received Date10/28/2022
Supplement Report FDA Received Date11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown